Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011 (2011), Article ID 675484, 18 pages
http://dx.doi.org/10.1155/2011/675484
Research Article

Some New Constructions of Authentication Codes with Arbitration and Multi-Receiver from Singular Symplectic Geometry

College of Science, Civil Aviation University of China, Tianjin 300300, China

Received 29 May 2011; Accepted 4 November 2011

Academic Editor: Junjie Wei

Copyright © 2011 You Gao and Huafeng Yu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A new construction of authentication codes with arbitration and multireceiver from singular symplectic geometry over finite fields is given. The parameters are computed. Assuming that the encoding rules are chosen according to a uniform probability distribution, the probabilities of success for different types of deception are also computed.